Legacy Identifier: 22248

Article Information

Authors
Year
1978-12-01
Title
Two new species of South American leafhoppers (Homoptera, Cicadellidae).
Journal
Annales Entomologici Fennici
Volume
44
Part
2
Pages
54-55

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files